# SDR TSAA0053011

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 652072
- Condition: Corroded
- Location: Bs 491
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED FORWARD CARGO DOOR BEARSTRAP BS 491 IAW ECO 3062.  AIRCRAFT RETURNED TO SERVICE.  (M)
